# SDR SWIA200819636

- Difficulty date: March 4, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 14,214 hours, 10,873 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR BRAKE TRANSDUCER BRACKET IS CRACKED, FOUND AT C-CHECK.  REPLACED TRANSDUCER BRACKET PER CRJ200 AMM 51-80-00-400-802.
